Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können derzeit keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted currently.)

Moment problem in infinitely many variables

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

GHASEMI, Mehdi, Salma KUHLMANN, Murray MARSHALL, 2016. Moment problem in infinitely many variables. In: Israel Journal of Mathematics. 212(2), pp. 989-1012. ISSN 0021-2172. eISSN 1565-8511. Available under: doi: 10.1007/s11856-016-1318-5

@article{Ghasemi2016-05-26Momen-34810, title={Moment problem in infinitely many variables}, year={2016}, doi={10.1007/s11856-016-1318-5}, number={2}, volume={212}, issn={0021-2172}, journal={Israel Journal of Mathematics}, pages={989--1012}, author={Ghasemi, Mehdi and Kuhlmann, Salma and Marshall, Murray} }

Marshall, Murray Kuhlmann, Salma Moment problem in infinitely many variables Marshall, Murray Ghasemi, Mehdi 2016-07-15T12:45:06Z The multivariate moment problem is investigated in the general context of the polynomial algebra R[x<sub> i</sub> | i ∈ Ω] in an arbitrary number of variables x<sub> i</sub> , i ∈ Ω. The results obtained are sharpest when the index set Ω is countable. Extensions of Haviland’s theorem [17] and Nussbaum’s theorem [34] are proved. Lasserre’s description of the support of the measure in terms of the non-negativity of the linear functional on a quadratic module of R[x<sub> i</sub> | i ∈ Ω] in [27] is shown to remain valid in this more general situation. The main tool used in the paper is an extension of the localization method developed by the third author in [30], [32] and [33]. Various results proved in [30], [32] and [33] are shown to continue to hold in this more general setting. 2016-05-26 2016-07-15T12:45:06Z eng Kuhlmann, Salma Ghasemi, Mehdi

This item appears in the following Collection(s)

Search KOPS


My Account